# SDR ABXA9800785

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FORWARD LOWER CARGO COMPARTMENT DOOR STRUCTURE CRACKED ABOVE THE FORWARD HINGE.  REPLACED WEB AND FITTING IAW DC9 SRM 51-30-1, 51-30-2 AND 51-30-5.
